Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online
Loading Online Doctors....
Showing results for :

Is weakness or heaviness of the legs a side effect of invokana?

Premium Questions
 

Suggest treatment for side effects of Invokana

I am taking Invokana 300 mg daily for my diabetes . I'm having problems with being really itchy down in my vagina and that area. I know that's a side effect. What would you recommend to ease ...
 

Doses taking an extra dose of Invokana accidentally cause any side effects?

Accidentally took an Invokana 300 at night. Only supposed to be one a day. I was supposed to take metaformin. That means I have had 600 mg in 14 hrs, not 24 ...
 

What causes swollen legs and mucus laden cough while on insulin, trajenta and invokana for diabetes?

I'm a Diabettic on Insulin , Trajenta , Amaryl, and Invokana . Swollen legs have come and gone and come back in last month. I've been sick with a mucas laden cough, no sneezing , but heavy buildup ...
 

What causes UTI after taking Invokana?

I have a uti from taking invokana . Have had it since I started taking medication, about 9 months ... red, and there was a small clot in it just now. No heavy, just on the toilet tissue. Thanks ...
 

When is Metformin or Invokana prescribed?

on Metformin or Invokana . I am against taking any medication since my FBS have been within the normal range ...
Public Forum Discussions
 

What are the side effects of Phentermine and Invokana?

are the Uses, side effects and precautions in taking Phentermne and Invokana? ... Phentermine (15 mg.) 1 cap. a day and Invokana (300 mg) 1 pill a day since August of this year by a physician ...
 

What causes leg weakness while on Invokana and Metformin?

for hypertension. Could there be a connection to my leg weakness. It only started after I began taking Invokana. ... 100 mg once a day along with metformin 850 mg twice a day I have noticed a weakness in my right leg ...
 

Is oily stool a normal side effect of taking invokana tablet?

. Now dr. put him on Invokana and his stool is coming out oily/greasy. He is afraid to say or do anything and I am concerned for his health. Is this a normal side effect? ...
 

What are the side effects of taking Metformin with Lovastatin and Invokana?

& now my doctor has placed me on Invokana 100 mg on last Thursday. I fell tired, my personalty is subdued, i also keep a dull headache. What are the side effects of all these medicines ...
 

What causes rapid heart rate after taking Invokana?

I am concerned about starting Invokana with all the side effects. I take 2000mg of Metformin ER per day now. Why is fast heart rate a side effect of invokana. What would be the causes? Would ...
 

Does Invokana cause severe itching in genital area?

i am a 59 year old male taking invokana for diabetes for 10 months. I have developed severe itching in the genetalia area ( no discharge). one of the possible side effects is yeast infection in this area. My doctor ...
 

Is Invokana an effective substitute for Acarbose?

I am currently taking Byetta (3 shots/day @ 5mcg) along w/Acarbose twice daily (25 mcg).Is Invokana a substitute for Acarbose?I do have type !! diabetes.Which is the preferred medication.I also recently learned ...
 

Could lower back pain and high sugar levels be due to invokana tablets?

because it seems to be working great, but I read somewhere that back pain is a bad side effect. I know ...I ve been taking Invokana 300 for about a week now and have lower back pain. I ve lost 8 pounds so ...
 

What causes rash on legs after having Invokana?

i have been on Invokana for several months with good results. My dose was increased to 300mg over last 6 months. I have developed a rash on my legs only. It does not itch but burns at times.I will see ...
 

Does Invokana lead to painful spinal stenosis on hips?

I have very bad spinal stenosis on the left hip and down the leg. My doctor took me off Metformin and it has gotten much better after 5 mos., but the new medicine Invokana has made it come back severly. Can ...
Mobile Questions and Answers
 
What is the risk of depression when taking invokana
No depression is not one of the side effects - good luck, for depression you cn get some counselling .
 
I have been taking 100 mg daily invokana for the last 7 days and my face is breaking out in red hive-like bumps. Is this a side effect
please stop the drug and visit ER
 
What do i do about a dizzy spell from Invokana?
dear sir i understand your concern.this a drug used in diabetes which will help to loose some glucose from your body.due to that you are suffering from low sugars.in my opinion kindly check your blood sugar while dizzy if sugars are fine stop using drug and meet your doctor......regrds
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor